Article citationsMore>>

F. Delbaen and W. Schachermayer, “Arbitrage and Free Lunch with Bounded Risk for Unbounded Continuous Processes,” Mathematical Finance, Vol. 4, No. 4, 1994, pp. 343-348. doi:10.1111/j.1467-9965.1994.tb00063.x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.